Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI effectiveness Phillipa

Posted by SLS on May 31, 2015, at 19:12:40

In reply to Re: SSRI effectiveness SLS, posted by Phillipa on May 31, 2015, at 17:36:36

> Didn't you have skin problems with mino? Have they resolved

I stopped taking minocycline because of hyperpigmentation.

Minocycline can produce hyperpigmentation (a darkening) of the skin, usually of the feet and shins. It occurs in a minority of people, but I don't have the statistics. It can first emerge several years after initiating treatment. In some cases, the hyperpigmentation is irreversible. Most of mine has faded. It can take quite a few months. Minocycline sure felt nice while it lasted.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1079299
URL: http://www.dr-bob.org/babble/20150520/msgs/1079358.html